# SDR QXEA0300087

- Difficulty date: January 15, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 1,599 hours, 1,172 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Cartridge
- Part number: P93A25602
- Part serial: 20017
- Condition: Faulty
- Location: Fuel System
- Part time: 1,599 hours, 1,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2495 - DURING CRUISE FLIGHT, THE LEFT FUEL TANK DECREASED IN FUEL QUANTITY 3 TIMES FASTER THAT THE FIGHT TANK.  THE CREW ALSO RECEIVED A XFLOW PUMP CAUTION MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE XFLOW PUMP CARTRIDGE.  THE SYSTEM LEAK CHECKS AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
